# SDR MDGA2022356012822

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8287E
- Make and model: Beech C90A
- Aircraft serial: LJ1356
- Aircraft time: 8,085 hours, 8,900 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Not Reported
- Condition: Not Reported
- Component: Caliper, Parkerhanfin
- Component part number: 30144
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON ARRIVING AT THE RAMP THE RIGHT BRAKE FAILED AT CALIPER O-RING.
